Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On identities of infinite dimensional Lie superalgebras

Authors: Dušan Repovš and Mikhail Zaicev
Journal: Proc. Amer. Math. Soc. 141 (2013), 4139-4153
MSC (2010): Primary 17C05, 16P90; Secondary 16R10
Published electronically: August 15, 2013
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We study codimension growth of infinite dimensional Lie super-
algebras over an algebraically closed field of characteristic zero. We prove that if a Lie superalgebra $ L$ is a Grassmann envelope of a finite dimensional simple Lie algebra, then the PI-exponent of $ L$ exists and is a positive integer.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 17C05, 16P90, 16R10

Retrieve articles in all journals with MSC (2010): 17C05, 16P90, 16R10

Additional Information

Dušan Repovš
Affiliation: Faculty of Education and Faculty of Mathematics and Physics, University of Ljubljana, Kardeljeva Pl. 16, Ljubljana, 1000 Slovenia

Mikhail Zaicev
Affiliation: Department of Algebra, Faculty of Mathematics and Mechanics, Moscow State University, Moscow, 119992 Russia

PII: S 0002-9939(2013)11691-6
Keywords: Polynomial identity, Lie algebra, codimension, exponential growth
Received by editor(s): April 17, 2011
Received by editor(s) in revised form: December 9, 2011, January 4, 2012, and February 8, 2012
Published electronically: August 15, 2013
Additional Notes: The first author was supported by the Slovenian Research Agency grants P1-0292-0101 and J1-4144-0101
The second author was partially supported by RFBR grant No. 13-01-00234a
Both authors thank the referee for several comments and suggestions
Communicated by: Kailash C. Misra
Article copyright: © Copyright 2013 American Mathematical Society